helplinedonate
  • Announcements

    • ForumAdmin

      Frequently Asked Questions - Step by step guides

      Do you need assistance registering, logging in, posting, etc? Please visit the all new Frequently Asked Question Forum for step-by-step guides. Click the link below to access these helpful guides. Frequently Asked Questions
    • ForumAdmin

      Recursos Nuevos en Español

      http://www.parkinson.org/ayuda   http://www.parkinson.org/espanol    
    • ForumAdmin

      Línea de Ayuda 1-800-473-4636

      Línea de Ayuda 1-800-473-4636   ¿Qué es la línea de ayuda 1-800-4PD-INFO (473-4636) de la Fundación Nacional de Parkinson? Es un número de teléfono gratuito que ayuda a las personas con la enfermedad de Parkinson, sus familiares, amigos y profesionales de salud, a solucionar diferentes inquietudes.   La línea de ayuda ofrece: Información actualizada Apoyo emocional Referidos a profesionales de salud Recursos comunitarios Amplia variedad de publicaciones gratis    
Sign in to follow this  
Followers 0
john14505

my drugs stopped working,what next

4 posts in this topic

hello Doctor,

early in july I had a virus. I was treated with z pak and dexamethasone(back injury.i never got better although my back felt better for awhile.three weeks later i took a predisone pak for chest inflation.My PD got worse right after and Im still not recovered.the sinemet has not helped much.Ridgity and falling some.

I called my PD doc and he said i should recover in two or three weeks.

Is there anything else i could do.Its been two years now on sinemet.Is my honeymoon over?

Thanks so much in helping so many.

john

Share this post


Link to post
Share on other sites

Infection, virus, stress, sleep deprivation and antibiotics can all worsen PD.  If it doesn't come back to normal after the virus is cleared you should visit your doc; give the exact symptoms and see if doses and frequency can be adjusted.

2 people like this

Share this post


Link to post
Share on other sites

Infection, virus, stress, sleep deprivation and antibiotics can all worsen PD.  If it doesn't come back to normal after the virus is cleared you should visit your doc; give the exact symptoms and see if doses and frequency can be adjusted.

 Dr.Okum

thanks so much for your reply.Ill let you know what I find after talking to my doctor

john

Share this post


Link to post
Share on other sites

Thank you John and we wish you the best and will be available if you need us.

Share this post


Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!


Register a new account

Sign in

Already have an account? Sign in here.


Sign In Now
Sign in to follow this  
Followers 0